Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inner ideal structure of nearly Artinian Lie algebras


Authors: Antonio Fernández López, Esther García and Miguel Gómez Lozano
Journal: Proc. Amer. Math. Soc. 137 (2009), 1-9
MSC (2000): Primary 17B05; Secondary 17B60
Published electronically: July 18, 2008
MathSciNet review: 2439417
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the inner ideal structure of nondegenerate Lie algebras with essential socle, and characterize, in terms of the whole algebra, conditions under which the socle is Artinian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B05, 17B60

Retrieve articles in all journals with MSC (2000): 17B05, 17B60


Additional Information

Antonio Fernández López
Affiliation: Departamento de Álgebra, Geometría y Topología, Universidad de Málaga, 29071 Málaga, Spain
Email: emalfer@agt.cie.uma.es

Esther García
Affiliation: Departamento de Matemática Aplicada, Universidad Rey Juan Carlos, 28933 Móstoles (Madrid), Spain
Email: esther.garcia@urjc.es

Miguel Gómez Lozano
Affiliation: Departamento de Álgebra, Geometría y Topología, Universidad de Málaga, 29071 Málaga, Spain
Email: magomez@agt.cie.uma.es

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09607-X
PII: S 0002-9939(08)09607-X
Keywords: Artinian Lie algebras, inner ideals, socle, complementation
Received by editor(s): November 14, 2007
Published electronically: July 18, 2008
Additional Notes: The first author was partially supported by the MEC and Fondos FEDER, MTM2007-61978
The second author was partially supported by the MEC and Fondos FEDER, MTM2004-06580-C02-01 and MTM2007-62390, by the Plan de Investigación del Principado de Asturias FICYT-IB05-017, and by the Programa de Creación y Consolidación de Grupos de Investigación URCJ-CM-2006-CET-0585.
The third author was partially supported by the MEC and Fondos FEDER, MTM2007-61978, and by the Plan de Investigación del Principado de Asturias FICYT-IB05-017
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2008 American Mathematical Society